# SDR CALA2017111704075

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 81,080 hours, 10,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A & B ZONE SEAT EMERGENCY LIGHT INOPERATIVE.  THE BATTERY PACK WAS REPLACED.  SYSTEM OPS TESTED NORMAL IAW AMM 33-51-00-710-801, REV 81.
